×

zbMATH — the first resource for mathematics

Investigation of the optimization of quadrature formulas by Dnepropetrovsk mathematicians. (English. Russian original) Zbl 0715.41044
Ukr. Math. J. 42, No. 1, 13-27 (1990); translation from Ukr. Mat. Zh. 42, No. 1, 18-33 (1990).
See the review in Zbl 0698.41027.

MSC:
41A55 Approximate quadratures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. M. Nikol’skii, ?On the question of estimates of approximations by quadrature formulas,? Usp. Mat. Nauk,5, No. 2 (36), 165-177 (1950).
[2] S. M. Nikol’skii, ?Quadrature formulas,? Izv. Akad. Nauk SSSR, Ser. Mat.,16, 181-196 (1952).
[3] S. M. Nikol’skii, Quadrature Formulas [in Russian], Nauka, Moscow (1988).
[4] V. I. Krylov, Approximate Calculation of Integrals [in Russian], Nauka, Moscow (1967). · Zbl 1152.65005
[5] N. E. Lushpai, ?Best quadrature formulas on certain classes of functions,? in: Materials of the Intercollege Conference of Young Mathematicians, Kharkov (1966), pp. 58-62.
[6] M. B. Aksen’ and A. Kh. Turetskii, ?On the best quadrature formulas for certain classes of functions,? Dokl. Akad. Nauk SSSR,166, No. 5, 1019-1021 (1966).
[7] S. D. Kosyuk and Gnuen Suan Gnuet, ?On the question of the best quadrature formulas for certain classes of functions,? Tashkent. Gos. Univ. Nauchn. Trudy No. 320, 58-72 (1968).
[8] N. E. Lushpai, ?Best quadrature formulas on classes of differentiable periodic functions,? Mat. Zametki,6, No. 4, 475-481 (1969).
[9] N. P. Korneichuk and N. E. Lushpai, ?Best quadrature formulas for classs of differentiable functions, and piecewise polynomial approximation,? Izv. Akad. Nauk SSSR, Ser. Mat.,33, No. 6, 1416-1437 (1969).
[10] N. E. Lushpai, ?On a sharp error estimate for S. M. Nikol’skii’s quadrature formula for differentiable periodic functions,? in: Scientific Reports: a Collection of Papers by Graduate Students at Dnepropetrovsk State University (Mechanics and Mathematics) [in Russian], Dnepropetrovsk. Gos. Univ., Dnepropetrovsk (1970), pp. 138-145.
[11] N. E. Lushpai, ?Optimal quadrature formulas for differentiable periodic functions,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1972), pp. 53-55.
[12] V. M. Alkhimova, ?Best quadrature formulas with equidistant nodes,? Dokl. Akad. Nauk SSSR,204, No. 2, 263-266 1872).
[13] Gh. Coman, ?Monosplines and optimal quadrature formulas in Lp,? Rend. Mat.,5, No. 3, 567-577 (1972). · Zbl 0247.41017
[14] M. I. Levin, ?A certain extremal problem for Markov’s quadrature formula,? Izv. Akad. Nauk ESSR, Ser. Tekh. Fiz.-Mat.,18, No. 2, 249-252 (1969).
[15] N. E. Lushpai, ?Quadrature formulas of the Markov type with the smallest estimate of the remainder,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1973), pp. 70-75.
[16] N. P. Korneichuk, ?Best cubature formulas for certain classes of functions of several variables,? Mat. Zametki,3, No. 5, 565-576 (1968).
[17] G. K. Lebed’, ?On quadrature formulas with the smallest remainder estimate on certain function classes,? Mat. Zametki,3, No. 5, 577-586 (1968).
[18] G. K. Lebed’, ?On quadrature formulas with the smallest error estimate on certain function classes. II,? Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 3, 639-661 (1970). · Zbl 0198.08903
[19] V. F. Babenko, ?On the asymptotically best quadrature formula for a certain class of functions of two variables,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1974), pp. 3-5.
[20] V. F. Babenko, ?An asymptotically sharp estimate of the remainder of best cubature formulas for certain classes of functions,? Mat. Zametki,19, No. 3, 313-422 (1976).
[21] V. P. Motornyi, ?On the best quadrature formula of the form \(\sum\limits_{k = 1}^n {p_k } f(x_k )\) for certain classes of periodic differentiable functions,? Izv. Akad. Nauk SSSR, Ser. Mat.,38, No. 3, 583-614 (1974).
[22] S. N. Bernshtein, ?On certain extremal properties of successive integrals,? in: Collected Works, Vol. II, Constructive Function Theory, Izd. Akad. Nauk SSSR, Moscow (1954), pp. 170-172.
[23] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, London (1959).
[24] N. P. Korneichuk, ?On extremal properties of periodic functions,? Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 8, 993-998 (1962). · Zbl 0128.06704
[25] V. I. Malozemov, ?An estimate for the accuracy of a certain quadrature formula for periodic functions,? Vestnik Leningrad. Univ. Mat. Mekh. Astron., No. 1, Vyp. 1, 52-59 (1967).
[26] V. I. Malozemov, ?On the accuracy of the quadrature formula of rectangles, Mat. Zametki,2, No. 4, 357-360 (1967).
[27] T. N. Busarova, ?Best quadrature formulas for a certain class of differentiable periodic functions,? Ukr. Mat. Zh.,25, No. 3, 291-301 (1973).
[28] V. P. Motornyi, ?On the best quadrature formula of the form \(\sum\limits_{k = 1}^n {p_k } f(x_k )\) for certain classes of periodic differential functions,? Dokl. Akad. Nauk SSSR,211, No. 5, 1060-1062 (1973).
[29] V. P. Motornyi and A. O. Kushch, ?On the best quadrature formula of the form \(\sum\limits_{k = 1}^n {p_k } f(x_k )\) on the class W2H?,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1987), pp. 60-65.
[30] A. A. Ligun, ?Sharp inequalities for spline functions, and best quadrature formulas for certain classes of functions,? Mat. Zametki,19, No. 6, 913-926 (1976).
[31] A. A. Zhensykbaev, ?On the best quadrature formula on the class WrLp,? Dokl. Akad. Nauk SSSR,227, No. 2, 277-279 (1976).
[32] A. A. Zhensykbaev, ?The best quadrature formula for some classes of periodic differentiable functions,? Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 5, 1110-1124 (1977).
[33] A. A. Zhensykbaev, ?Extremal properties of monosplines and best quadrature formulas,? Doctoral Dissertation, Moscow (1980).
[34] A. A. Zhensykbaev, ?Monosplines of minimal norm and best quadrature formulas,? Usp. Mat. Nauk,36, No. 4, 107-159 (1981). · Zbl 0504.41024
[35] B. D. Bojanov, ?Uniqueness of the optimal nodes of quadrature formulas,? Math. Comp.,36, No. 154, 525-546 (1981). · Zbl 0487.41035
[36] N. E. Lushpai, ?Best quadrature formula on the class w * r L2 of periodic functions,? Mat. Zametki,16, No. 2, 193-204 (1974).
[37] N. E. Lushpai, ?Best quadrature formulas for certain classes of functions with integrable r-th derivative,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 3, 59-71 (1975).
[38] A. A. Zhensykbaev, ?On a certain property of best quadrature formulas,? Mat. Zametki,23, No. 4, 551-562 (1978).
[39] B. D. Boyanov, ?Characterization and existence of optimal quadrature formulas for a certain class of differentiable functions,? Dokl. Akad. Nauk SSSR,232, No. 6, 1233-1236 (1977).
[40] B. D. Boyanov, ?The existence of optimal quadrature formulas with prescribed node multiplicities,? Mat. Sb.,105 (147), No. 3, 342-370 (1978). · Zbl 0423.41018
[41] A. A. Zhensykbaev, ?On the best quadrature formulas for certain classes of nonperiodic functions,? Dokl. Akad. Nauk SSSR,236, No. 3, 531-534 (1977).
[42] A. A. Zhensykbaev, ?Characteristic properties of best quadrature formulas,? Sib. Mat. Zh.,20, No. 1, 49-68 (1979). · Zbl 0427.35036
[43] V. L. Velikin, ?Hermitian splines and related quadrature formulas for certain classes of differentiable functions,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 5, 15-28 (1976).
[44] A. A. Ligun, ?On the best quadrature formulas for certain classes of periodic functions Mat. Zametki,24, No. 5, 661-669 (1978).
[45] A. A. Zhensykbaev, ?On extremality of monosplines of minimum defect,? Izv. Akad. Nauk SSSR, Ser. Mat.,46, No. 6, 1175-1198 (1982).
[46] V. F. Babenko, ?Inequalities for rearrangements of differentiable periodic functions, approximation problems, and approximate integration,? Dokl. Akad. Nauk SSSR,272, No. 5, 1038-1041 (1983). · Zbl 0547.41027
[47] V. F. Babenko, ?Approximations, widths and optimal quadrature formulas for classes of periodic functions with rearrangement invariant sets of derivatives,? Anal. Math.,13, No. 4, 15-28 (1987). · Zbl 0652.41008
[48] V. F. Babenko, ?Sharp inequalities for the rearrangements of periodic monosplines in best quadrature formulas,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1986), pp. 4-16.
[49] K. I. Oskolkov, ?On the optimality of a quadrature formula with equidistant nodes on classes of periodic functions,? Dokl. Akad. Nauk SSSR,249, No. 1, 49-52 (1979). · Zbl 0441.41018
[50] V. F. Babenko, ?Best quadrature formulas for certain classes of convolutions,? in: Studies in Theoretical and Applied Problems of Mathematics [in Russian], Inst. Mat., Akad. Nauk Ukr. SSR, Kiev (1986), pp. 7-10.
[51] T. A. Grankina, ?On best quadrature formulas for certain classes of functions, representable in convolution form.? Manuscript deposited at VINITI, No. 5782-81, Moscow (1981).
[52] M. A. Chakhkiev, ?On the optimality of equidistant nodes,? Dokl. Akad. Nauk SSSR,264, No. 4, 836-839 (1982).
[53] Nguen Tkhi Tkh’eu Khoa, ?On the best methods of integration and restoration of functions on classes defined by convolutions that do not increase the oscillation,? Usp. Mat. Nauk,39, No. 2, 177-178 (1984). · Zbl 0552.41024
[54] V. F. Babenko and T. A. Grankina, ?On the best quadrature formulas on classes of convolutions with O(M, ?)-kernels,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk State Univ., Dnepropetrovsk (1982), pp. 6-13.
[55] E. E. Dunaichuk, ?Upper estimates for the error of quadrature formulas of Gauss type, corresponding to certain weight functions, on the classes H?,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1986), p. 25.
[56] V. P. Motornyi and E. E. Dunaichuk, ?On the approximate calculation of integrals of periodic functions,? in: Studies in Contemporary Problems of Summation and Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk. Univ., Dnepropetrovsk (1986), pp. 40-50.
[57] V. P. Motornyi and E. E. Dunaichuk, ?On formulas for the approximate calculation of integrals,? Trudy Mat. Inst. Akad. Nauk SSSR,l80, 161-163 (1987).
[58] I. P. Natanson, Constructive Function Theory, Vols. I-III, Ungar, New York (1964, 1965, 1965). · Zbl 0133.31101
[59] S. B. Stechkin, ?A certain optimization problem,? in: Numerischen Methoden der Approximationstheorie, Band 1, Birkhäuser, Basel (1972), pp. 205-208.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.